# SDR AALA201706239026

- Difficulty date: June 20, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 4,882 hours, 1,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521300000
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FORWARD CARGO FLOOR PANEL 131HF CENTER PANEL OF CARGO SURFACE, 18 INCHES FROM FRONT OF PANEL 1,  LEFT SIDE OF PANEL.   INSTALLED A NEW CARGO FLOOR PANEL IAW MM 53-22-14.
